MathSciNet Relay Station
MathSciNet bibliographic data
MR1153244 55P15 (55P60)
McGibbon, C. A.; Møller, J. M. On spaces with the same $n$-type for all $n$. Topology 31 (1992), no. 1, 177–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement